Cookies?
Library Header Image
LSE Research Online LSE Library Services

Adams conditionals and non-monotonic probabilities

Bradley, Richard (2006) Adams conditionals and non-monotonic probabilities. Journal of Logic, Language and Information, 15 (1-2). pp. 65-81. ISSN 0925-8531

Full text not available from this repository.

Item Type: Article
Official URL: http://www.springerlink.com/content/100291/
Additional Information: © 2006 Springer
Library of Congress subject classification: B Philosophy. Psychology. Religion > B Philosophy (General)
B Philosophy. Psychology. Religion > BC Logic
P Language and Literature > P Philology. Linguistics
Sets: Research centres and groups > Centre for Philosophy of Natural and Social Science (CPNSS)
Departments > Philosophy, Logic and Scientific Method
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 29 Jul 2008 12:49
URL: http://eprints.lse.ac.uk/14818/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only